On Jordan Algebras

Volume 5, Issue 2, Article 5 - 2018

Authors: Zanyar Anwer Ameen

Copyright © 2018 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File


Jordan algebras are the most natural type of algebras associated with finitely additive measures. Some consequences of this class of algebras are found. In particular, the questions of, what is the nature of the σ-algebra generated by the Jordan algebra? when the Jordan algebra includes the Borel σ-algebra? and when the Jordan (measure) algebra is complete? are answered.

How To Cite This Article

@article{Ameen_2018, doi = {10.31559/glm2018.5.2.5}, url = {https://doi.org/10.31559%2Fglm2018.5.2.5}, year = 2018, publisher = {Refaad for Studies and Research}, volume = {5}, number = {2}, pages = {105--110}, author = {Zanyar Anwer Ameen}, title = {On Jordan Algebras}, journal = {General Letters in Mathematics} }
Ameen, Z. A. (2018). On Jordan Algebras. General Letters in Mathematics, 5(2), 105–110. doi:10.31559/glm2018.5.2.5
[1]Z. A. Ameen, “On Jordan Algebras,” General Letters in Mathematics, vol. 5, no. 2, pp. 105–110, 2018.
Ameen, Zanyar Anwer. “On Jordan Algebras.” General Letters in Mathematics 5, no. 2 (2018): 105–110. doi:10.31559/glm2018.5.2.5.